The sentential calculus with infinitely long expressions

D. Scott; Alfred Tarski

Colloquium Mathematicae (1958)

  • Volume: 6, Issue: 1, page 165-170
  • ISSN: 0010-1354

How to cite

top

Scott, D., and Tarski, Alfred. "The sentential calculus with infinitely long expressions." Colloquium Mathematicae 6.1 (1958): 165-170. <http://eudml.org/doc/210355>.

@article{Scott1958,
author = {Scott, D., Tarski, Alfred},
journal = {Colloquium Mathematicae},
keywords = {mathematical logic},
language = {eng},
number = {1},
pages = {165-170},
title = {The sentential calculus with infinitely long expressions},
url = {http://eudml.org/doc/210355},
volume = {6},
year = {1958},
}

TY - JOUR
AU - Scott, D.
AU - Tarski, Alfred
TI - The sentential calculus with infinitely long expressions
JO - Colloquium Mathematicae
PY - 1958
VL - 6
IS - 1
SP - 165
EP - 170
LA - eng
KW - mathematical logic
UR - http://eudml.org/doc/210355
ER -

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.